# SDR UPS06445989

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR ON APP AFTER LDG WITH SMOKE CAME FROM EYE BALL OUTLETS.  LOCKED OUT NR 1 PACK PER DMP 21-1-2-1-1, DUE TO DUCT BLOWN -NOTE PREVIOUSLY DEF M313988. RAN ALL ENG PER MM 71-00-00, ALL PACKS (EXPT NR 1), APU-NO SMOKE OR ODOR SMELL OR VISUAL FOUND (NOTE:PRESSURIZE AIRCRAFT).  ALL PER AMM 21-00-00, 49-.  C/W MM 05-51-30 DUCT RUPTURE, NO DAMAGE NOTED.
